Bivariate galaxy luminosity functions in the Sloan Digital Sky Survey

Ball, N M, Loveday, J, Brunner, R J, Baldry, I K and Brinkmann, J (2006) Bivariate galaxy luminosity functions in the Sloan Digital Sky Survey. Monthly Notices of the Royal Astronomical Society, 373 (2). pp. 845-868. ISSN 0035-8711

[img]
Preview
PDF - Published Version
Download (1MB) | Preview
Item Type: Article
Additional Information: The first bivariate distributions of galaxy properties determined using a maximum-likelihood estimator unbiased by density inhomogeneities. Strong evidence for a bimodal distribution of galaxy properties was seen. Loveday worked closely with Ball, his ex-DPhil student, on this paper.
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: Jonathan Loveday
Date Deposited: 06 Feb 2012 19:44
Last Modified: 07 Mar 2017 09:29
URI: http://sro.sussex.ac.uk/id/eprint/21998

View download statistics for this item

📧 Request an update